A complete evaluation is necessary for determining the cause of your problem. Hormonal shifts, use of birth control pills, pituitary tumors, and the use of certain medications like blood pressure medications, major tranquilizers, antidepressants, can cause an imbalance in the hormone prolactin which stimulates milk production. Mastitis can also lead to nipple discharge. Duct ectasia, intraductal papilloma, breast cancer are few other possibilities. A complete clinical examination and investigations like mammogram and/or ultrasound may help in determining the cause of your symptoms. Do write to me again.
Take care and kind regards!
thnx 4 ur kindness !!
hey, do u think itz a cancer??
i just went 2 c ma doctor and i asked a cream 4 a rash!!
yestrday only i went their , now i thnk itz turning in2 normal again
bt hv 2 use it a week and c da result !!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.